# SDR 2010FA0001229

- Difficulty date: September 7, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N994RA
- Make and model: Cessna 210M
- Aircraft serial: 21062649
- Engine: Cont TSIO520*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 07326015
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,415 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSP, THE RT FWD HORIZ STABILIZER ATTACH BRACKET WAS FOUND CRACKED.  SB87-2 CALLS FOR KIT 210-118 TO BE INSTALLED.  THE NEW FITTINGS PN 21320191 ARE BEEFED UP AND THE BULKHEAD IS ALSO.  DUE TO THE CRITICAL NATURE OF THIS ATTACH FITTING, IT SHOULD BECOME MANDATORY TO REPLACE THE OLDER FITTINGS WITH THE NEWER TYPE OR AT MINIMUM, A DYE PENETRANT INSP BE CARRIED OUT AT 100 HR INTERVALS.
